Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 14, NWS Green Bay, WI

June 2, 2020Waushara County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 2, 2020, 7:24 PM CDT for Waushara County, Winnebago County, Wisconsin. It was in force for 66 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2020, 7:24 PM CDT (00:24 UTC)
Expired
Jun 2, 2020, 8:30 PM CDT
In force
66 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 76 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:32 PM CDTHAIL 1.251 Ssw Poy Sippi, WI
Jun 2, 7:35 PM CDTHAIL 1Oshkosh, WINORTHSIDE OF OSHKOSH.
Jun 2, 7:58 PM CDTTSTM WND DMGOmro, WITREES DOWN.
Jun 2, 8:00 PM CDTTSTM WND GST 50Oshkosh, WIAT HIGHWAY 45 AND INTERSTATE 41. PONDING OF WATER ON INTERSTATE 41.
Jun 2, 8:04 PM CDTHAIL 0.54 N Rush Lake, WIDIME SIZE HAIL ON HIGHWAY 91 AND COUNTY E. REPORT RELAYED BY EM.
Jun 2, 8:08 PM CDTTSTM WND GST 52Oshkosh, WI
Jun 2, 8:08 PM CDTHAIL 14 N Oshkosh, WIQUARTER SIZE HAIL AND NUMEROUS 2 TO 5 INCH BRANCHES DOWN FROM 804 TO 811 PM.
Jun 2, 8:10 PM CDTTSTM WND GST 454 N Rush Lake, WIESTIMATED WIND GUST ON HIGHWAY 91 AND COUNTY E. REPORT RELAYED BY EM.
Jun 2, 8:15 PM CDTTSTM WND DMGOshkosh, WI8 INCH DIAMETER TREE BRANCH DOWN IN THE STREET.
Jun 2, 8:33 PM CDTTSTM WND DMGOmro, WITREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 5:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2089 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

069 
WUUS53 KGRB 030024
SVRGRB
WIC137-139-030130-
/O.NEW.KGRB.SV.W.0014.200603T0024Z-200603T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
724 PM CDT Tue Jun 2 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Winnebago County in east central Wisconsin...
  Southeastern Waushara County in central Wisconsin...

* Until 830 PM CDT.

* At 724 PM CDT, severe thunderstorms were located along a line
  extending from near Lake Poygan to 6 miles north of Berlin to
  Redgranite, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Appleton, Oshkosh, Menasha, Redgranite, Central Lake Winnebago,
  Lake Poygan, Rush Lake, Northern Lake Winnebago, Neenah and Omro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4398 8889 4398 8935 4411 8903 4423 8889
      4424 8889 4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0024Z 299DEG 31KT 4413 8881 4406 8895 4403 8910 

HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
3 follow-up statements
248 
WWUS53 KGRB 030041
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
741 PM CDT Tue Jun 2 2020

WIC137-139-030130-
/O.CON.KGRB.SV.W.0014.000000T0000Z-200603T0130Z/
Winnebago WI-Waushara WI-
741 PM CDT Tue Jun 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WINNEBAGO AND SOUTHEASTERN WAUSHARA COUNTIES...

At 740 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Lake Poygan to near Berlin to
near Redgranite, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Appleton, Oshkosh, Menasha, Redgranite, Central Lake Winnebago, Lake
Poygan, Rush Lake, Northern Lake Winnebago, Neenah and Omro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4398 8889 4398 8935 4411 8903 4423 8889
      4424 8889 4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0040Z 287DEG 23KT 4408 8879 4401 8893 4398 8908 

HAIL...1.50IN
WIND...60MPH
 
$$

Bersch
107 
WWUS53 KGRB 030103
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
803 PM CDT Tue Jun 2 2020

WIC137-139-030130-
/O.CON.KGRB.SV.W.0014.000000T0000Z-200603T0130Z/
Winnebago WI-Waushara WI-
803 PM CDT Tue Jun 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WINNEBAGO AND SOUTHEASTERN WAUSHARA COUNTIES...

At 802 PM CDT, severe thunderstorms were located along a line
extending from Oshkosh to 9 miles southwest of Central Lake Winnebago
to 7 miles north of Rosendale to near Rush Lake, moving southeast at
40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Law enforcement and trained spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Appleton, Oshkosh, Menasha, Central Lake Winnebago, Lake Poygan, Rush
Lake, Northern Lake Winnebago, Neenah, Omro and Winneconne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing large hail. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4398 8889 4398 8914 4408 8895 4423 8889
      4424 8889 4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0102Z 308DEG 33KT 4402 8851 4395 8858 4390 8872 4389
8887

HAIL...1.50IN
WIND...60MPH
 
$$

Bersch
510 
WWUS53 KGRB 030119
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
819 PM CDT Tue Jun 2 2020

WIC137-030128-
/O.CAN.KGRB.SV.W.0014.000000T0000Z-200603T0130Z/
Waushara WI-
819 PM CDT Tue Jun 2 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUSHARA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Wisconsin.

LAT...LON 4401 8888 4405 8877 4413 8863 4424 8844
      4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0118Z 308DEG 20KT 4399 8839 4392 8846 4387 8860 4386
8875

$$

WIC139-030130-
/O.CON.KGRB.SV.W.0014.000000T0000Z-200603T0130Z/
Winnebago WI-
819 PM CDT Tue Jun 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WINNEBAGO COUNTY...

At 818 PM CDT, severe thunderstorms were located along a line
extending from Central Lake Winnebago to near Southern Lake Winnebago
to near Rosendale to near Ripon, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Law enforcement.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Appleton, Oshkosh, Menasha, Central Lake Winnebago, Rush Lake,
Northern Lake Winnebago, Neenah, Omro, Eureka and Pickett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4401 8888 4405 8877 4413 8863 4424 8844
      4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0118Z 308DEG 20KT 4399 8839 4392 8846 4387 8860 4386
8875

HAIL...1.00IN
WIND...60MPH
 
$$

Bersch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:11 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 2, 6:11 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
611 PM CDT Tue Jun 2 2020

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 324 PM CDT Tue Jun 2 2020

Focus is on thunderstorms development and severe potential late
this afternoon and tonight.

At 20Z surface cold front was draped from west to east across the
center of the CWA, roughly from Wausaukee to Marshfield, as
evident by the wind shift to the W/NW. Seeing a few cu trying to
develop near the front, while some higher clouds from the
convection across MN also started to stream into northern and
central WI. Further west, the main line of thunderstorms has
persisted across central MN and continues to track E/SE.

CAMs today have continually been slowing down the arrival of the
convection into the WI and the GRB CWA. Latest (18Z and 19Z) HRRR
shows a few storms getting into far northern WI around 22-23Z,
but the bulk of the thunderstorms do not arrive until 01-02Z or
so, across central and east- central WI. The 19Z sounding from
GRB shows MUCAPE of 4000 J/kg, MLCAPE of 1700 J/kg, DCAPE of 1300
J/kg, and mid level lapse rates around 8.0 C/km. This is in line
with the RAP analysis showing similar values across the southern
two-thirds of WI or so. Once thunderstorms arrive there is more
than sufficient instability for storms to produce damaging winds
and large hail. While an isolated tornado cannot be ruled out
completely, with marginal shear around 20 to 25 knots, SRH less
than 100 m2/s2, and LCL heights ranging from 1500 to 2000m do not
expect tornadoes to be a main concern. Of course, heavy downpours
and frequently lightning can be expected within any storms. With
storms arriving a couple hours later than the previous forecasts,
also expecting storms to end a couple hours later, ending between
06-09Z from NW to SE across the area.

Once storms and lingering showers clear out, clouds will also
clear out by early to mid-morning on Wednesday. Wednesday is
looking very summer-like. As sfc high builds into the area
expecting dry weather and mostly sunny skies. Afternoon highs will
range from the upper 70s in the Northwoods and along Lake
Michigan, and from 80-85 degrees across central WI and the Fox
Valley. Humidity will also fall with Tds in the mid 40s to mid 50s
with light winds.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 324 PM CDT Tue Jun 2 2020

Flattened, zonal flow remains expected to be in place across the
northern tier of the CONUS through Friday.  Then as a deep trough
develops over the west coast, a building ridge across the western
Great Lakes will lead to a warmer and more humid trend this weekend
into early next week.

Wednesday night through Thursday night...Relatively quiet weather
remains expected to occur on Wednesday night as the cold front will
linger across the far southern Great Lakes.  Clear skies and light
winds will lead to a relatively calm and pleasant night.  The next
shortwave trough is then expected to move across south-central
Canada in the Thursday to Thursday night time period.  It will push
a weak front across the region during the same time frame.  Although
moisture and instability will be increasing ahead of the front,
convergence along the front looks relatively weak and upper support
will remain well to the north.  So even though some thunderstorms
will be possible, severe weather is looking unlikely at this time.

Rest of the forecast...The chance of storms may continue into Friday
if the front cannot sag far enough south on Thursday night.  Also
seeing evidence of a tail of a more potent shortwave moving across
the northern Great Lakes, which could provide large scale lift.  But
for now, precip chances will remain low.  Once this shortwave
passes, the first half of the weekend is looking quiet as high
pressure settles over the area.  Then the arrival of more
humid/unstable air will lead to increasing chances of storms late in
the weekend into early next week.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 611 PM CDT Tue Jun 2 2020

Showers and thunderstorms will affect the TAF sites tonight as a
boundary sinks south through Wisconsin. Storms will be capable
of producing damaging winds, large hail, and heavy downpours,
mainly south of WI Hwy 29. As the storms move through MVFR and
occasional IFR conditions are expected at TAF sites. Thunderstorms
should clear most of the area by 06Z/Wed. Clouds will clear
afterwards with mainly clear conditions by mid Wednesday morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KLJ
LONG TERM......MPC
AVIATION.......Kurimski
Hazardous weather outlook, Jun 2, 2:29 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
229 PM CDT Tue Jun 2 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
229 PM CDT Tue Jun 2 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Severe thunderstorms with damaging winds, large hail, and
torrential rainfall are possible, mainly during the evening into
early overnight. An isolated tornado is also possible. The
greatest risk of severe storms will occur across central Wisconsin
and the Fox Valley, generally south of Highway 29, between 6 pm
and midnight. The risk of severe storms across the far north will
be much lower. Locally heavy rainfall could result in ponding of
water on roadways and flooding of low- lying areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms will be possible at times from Thursday afternoon
into Friday, and again Sunday into Monday. It is too early to
determine whether any of these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter are requested to forward any reports of damaging winds and
large hail tonight.

LMZ521-522-541>543-031930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
229 PM CDT Tue Jun 2 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Strong thunderstorms with gusty winds, hail and torrential
rainfall could pose a hazard to boaters late this afternoon and
evening.

Locally dense marine fog is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Additional storms are possible at times Thursday afternoon into
Friday, and again Sunday into Monday.

KLJ/MPC

In the hours before

Special weather statement, Jun 2, 6:54 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
654 PM CDT Tue Jun 2 2020

WIZ031-037-038-045-048-049-030045-
Calumet WI-Waupaca WI-Shawano WI-Outagamie WI-Winnebago WI-
Waushara WI-
654 PM CDT Tue Jun 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR CALUMET...WINNEBAGO...
SOUTHEASTERN WAUSHARA...EASTERN WAUPACA...OUTAGAMIE AND EASTERN
SHAWANO COUNTIES UNTIL 745 PM CDT...

At 650 PM CDT, Doppler radar was tracking scattered strong to severe
thunderstorms over Portage, Wood, Waushara and Waupaca Counties,
moving east at 40 mph.

Large hail, very heavy rain and wind gusts in excess of 40 mph will
be possible with these storms over the next hour or two.

Locations impacted include...
Appleton, Oshkosh, Menasha, Kaukauna, Little Chute, New London,
Kimberly, Clintonville, Chilton and Brillion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, northeastern and east central Wisconsin.

LAT...LON 4390 8889 4398 8889 4398 8893 4468 8883
      4464 8824 4459 8825 4459 8819 4424 8819
      4424 8804 4390 8804 4391 8773 4392 8772
      4390 8769 4389 8815 4394 8816 4394 8840
      4389 8840
TIME...MOT...LOC 2350Z 268DEG 38KT 4429 8888

Cooley
Local storm report, Jun 2, 6:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
655 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND GST     JUNCTION CITY           44.58N 89.75W
06/02/2020  E55 MPH          PORTAGE            WI   TRAINED SPOTTER

&&

ROYE
Local storm report, Jun 2, 7:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
06/02/2020  M61 MPH          WOOD               WI   ASOS

&&

ROYE
Local storm report, Jun 2, 7:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     NON-TSTM WND GST PLOVER                  44.45N 89.53W
06/02/2020  M70 MPH          PORTAGE            WI   CO-OP OBSERVER

            PLOW3 COOP STATION.

&&

KURIMSKI
Local storm report, Jun 2, 7:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     FUNNEL CLOUD     WAUTOMA                 44.06N 89.28W
06/02/2020                   WAUSHARA           WI   PUBLIC

            REPORT VIA THE WAUSHARA COUNTY SHERIFF OFFICE.

&&

ROYE
Local storm report, Jun 2, 7:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     FUNNEL CLOUD     5 NW WAUTOMA            44.11N 89.35W
06/02/2020                   WAUSHARA           WI   PUBLIC

            REPORT VIA THE WAUSHARA COUNTY SHERIFF OFFICE.

&&

ROYE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:45 PM CDTSpecial Weather StatementGRBOutagamie45 min
Jun 2, 7:49 PM CDTAreal Flood AdvisoryGRBWinnebago2 hr
Jun 2, 8:12 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago48 min
Jun 2, 8:24 PM CDTSpecial Weather StatementGRBBrown66 min
Jun 2, 8:37 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc68 min
Jun 2, 8:40 PM CDTSpecial Marine WarningGRB110 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.